# SDR P2EA98164

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 945-955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - EXTERIOR FUSELAGE, AFT ENTRY DOORWAY LOWER HINGE CUTOUT CRACKED.  REPAIRED FUSELAGE SKIN AT AFT ENTRY DOOR LOWER HINGE CUTOUT REF SRM 53-30-3 FIG 34.  DUE TO CRACK, REPAIRED SKIN BETWEEN BS 945 AND BS 955 FROM STRINGER 13L TO 16L.  (M)
